• Users Online: 329
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 11  |  Issue : 2  |  Page : 115-117

Tourniquet-induced purpura during hand surgery


Consultant Plastic Surgeon, NMC Specialty Hospital, Dubai, UAE

Correspondence Address:
Dr. Sanjay Saraf
Consultant Plastic Surgeon, NMC Specialty Hospital, Dubai
UAE
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jotr.jotr_47_15

Rights and Permissions

We report a rare case of acute dermal capillary rupture secondary to tourniquet application during hand surgery, which presented as severe purpuric rashes (Rumpel–Leede phenomenon) distal to the tourniquet site. The likely cause was capillary fragility subsequent to diabetic microangiopathy and hypertension.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed69    
    Printed0    
    Emailed0    
    PDF Downloaded28    
    Comments [Add]    

Recommend this journal